CellCept Causing Joint Pain/Swelling?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Forum Moderator

Date Joined Jun 2008
Total Posts : 1469
   Posted 6/27/2009 6:27 PM (GMT -6)   
Hey Everyone!!! Once again I developed a sinus infection that wouldnt go away so I went to the doc and they put me on antibiotics and decreased my cellcept to 500 mg. Well, my joint pain and swelling almost went away.!!! I took the decrease for a little over a week and the day I started taking 2000 mg again, my joint pain is horrible! Is it just a coinsedence (sp) or could cellcept be causing all this pain? Anyone had this happen? Could it be a SMALL alergic reaction? Every day when I take it (morning and night) I will usually sneeze for about an hr after words and sometimes have small heart palpitations...Nothing to severe to cause me to worry but just curious if anyone else has had this happen
My apt on MOnday with rhuemy went okay! I am hypoglycemic and was told to eat 6 small meals a day instead of my normal 1-1 1/2 big meals a day. I have been eating peanut butter and toast before bed and have only woken up once with my glucose at 48, so I think this might be an easy fix with no extra meds added on :).



21 years old...Systemic Lupus , lupus nephritis , raynoids , Carpal Tunnel

Ultram, Prednisone, Cell-Cept, Lisinopril,  Ambien, Flexeril, Darvocet, Ferrious Sulfade, Calcium, Vitamin B12, Aspirin 81 mg, Vitamin C

The Old Normal is no more so I and we have to find a New Normal...


Veteran Member

Date Joined Feb 2003
Total Posts : 5514
   Posted 6/27/2009 7:52 PM (GMT -6)   
HI Amy,
I don't know much about Cellcept, but when Lynnwood returns she'll be able to offer you some great information.  i hope you don't have an allergy to it!
Hypoglycemia is a nasty thing isn't it.  I eat 5 small meals a day and it works so much better for me too.  I'm not a "true" hypoglycemic. My sugar readings are always normal, but I have the crazy symptoms.  Strange eh?  It's a Fibro thing.... You'll probably do great with the added meals. 
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in to be content. Phillipians4:11-13
35 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety, Chinook migraines. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
 Co-Moderator for the Lupus and Fibromyalgia forums

Forum Moderator

Date Joined May 2005
Total Posts : 6939
   Posted 6/27/2009 8:40 PM (GMT -6)   
Hi there,

I had a good experiance with Cellcept in that it gave me back my brain which had almost disappeared due to some major cognitive dysfunction from my lupus.

Unfortunately, I didn't notice that it changed my joint pain in any way, either better or worse, with any dosage. So I'm afraid I don't have any suggestions or experiance with that -- I will say I've never run into anyone here that has mentioned the kind of experiance you are recounting.

I'd have to vote that it's either a coincidence, or that maybe the antibiotic had something to do with it.

Sorry I'm not more help,
Lynnwood, Lupus & Sjogren's Moderator
Life is far too important to be taken seriously. - Oscar Wilde, 1882

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 1:33 PM (GMT -6)
There are a total of 2,711,143 posts in 298,964 threads.
View Active Threads

Who's Online
This forum has 153529 registered members. Please welcome our newest member, Jeanne T.
426 Guest(s), 11 Registered Member(s) are currently online.  Details
Chask, toburnt, bluelyme, 81GyGuy, Saraj, FLBeachgal, MikezUC, Jeanne T, brucen36, Snarf, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer